Authors Index, Vol. 7, 2001

Maximal solutions for embedding problem for a Generalized Schur function and optimal dissipative scattering systems with Pontryagin state spaces

D. Z. Arov, S. M. Saprikin

Methods Funct. Anal. Topology 7 (2001), no. 4, 69-80

The factorization of the flow defined by the Euler-Poisson's equations

Alex Belyaev

Methods Funct. Anal. Topology 7 (2001), no. 4, 18-30

On normal eigenvalue imbedded in continuous spectrum

E. V. Cheremnikh

Methods Funct. Anal. Topology 7 (2001), no. 1, 1-16

On indefinite abstract interpolation problem

Vladimir Derkach

Methods Funct. Anal. Topology 7 (2001), no. 4, 87-100

Operator models associated with singular perturbations

Henk de Snoo, Vladimir Derkach, Seppo Hassi

Methods Funct. Anal. Topology 7 (2001), no. 3, 1-21

On representation of the *-algebra $P_{n,1+1/(n-1)}$

E. R. Djeldubaev, S. A. Kruglyak

Methods Funct. Anal. Topology 7 (2001), no. 2, 35-41

On manifolds of self-adjoint elliptic operators with multiple eigenvalues

Ya. M. Dymarskii

Methods Funct. Anal. Topology 7 (2001), no. 2, 68-74

On the decomposition of the identity into a sum of idempotents

T. Ehrhardt, V. Rabanovich, Yu. Samoǐlenko, B. Silbermann

Methods Funct. Anal. Topology 7 (2001), no. 2, 1-6

Measurable bundles of compact operators

I. G. Ganiev, K. K. Kydaybergenov

Methods Funct. Anal. Topology 7 (2001), no. 4, 1-5

On a class of unconditional bases in the weighted spaces of the entire functions whose order of growth is equal to 1/2 and on their applications

G. M. Gubreev, M. G. Volkova

Methods Funct. Anal. Topology 7 (2001), no. 3, 22-32

1-D Schrödinger operators with periodic singular potentials

R. O. Hryniv, Ya. V. Mykytyuk

Methods Funct. Anal. Topology 7 (2001), no. 4, 31-42

On the extension of higher-dimensional noncommutative tori

Zakhar A. Kabluchko

Methods Funct. Anal. Topology 7 (2001), no. 1, 28-33

Conditional expectations on compact quantum groups and new examples of quantum hypergroups

A. A. Kalyuzhnyi

Methods Funct. Anal. Topology 7 (2001), no. 4, 49-68

On ordinary differential operators of an odd order nonsimilar to normal operators

I. M. Karabash

Methods Funct. Anal. Topology 7 (2001), no. 1, 17-27

Elementary representations of the group $B_{0}^{N}$ of finite upper-triangular matrices. I

A. V. Kosyak

Methods Funct. Anal. Topology 7 (2001), no. 1, 34-44

Irreducibility of the regular Gaussian representations of the group $B_0^Z$

A. V. Kosyak

Methods Funct. Anal. Topology 7 (2001), no. 2, 42-51

Regular representations of infinite dimensional group $B_0^Z$ and factors

A. V. Kosyak, R. Zekri

Methods Funct. Anal. Topology 7 (2001), no. 4, 43-48

Properties of marked Gibbs measures in high temperature regime

Tobias Kuna

Methods Funct. Anal. Topology 7 (2001), no. 3, 33-53

About dependence of the Lax-Phillips scattering matrix on choice of incoming and outgoing subspaces

S. A. Kuzhel

Methods Funct. Anal. Topology 7 (2001), no. 1, 45-52

On elements of scattering theory for abstract Shrödinger equation. Lax-Phillips approach

S. A. Kuzhel

Methods Funct. Anal. Topology 7 (2001), no. 2, 13-21

About conjugacy of simple unimodal dynamical systems

T. Yu. Maistrenko

Methods Funct. Anal. Topology 7 (2001), no. 2, 81-84

Existence and unicity of $\sigma$-forms on finite-dimensional modules

Volodymyr Mazorchuk, Lyudmyla Turowska

Methods Funct. Anal. Topology 7 (2001), no. 1, 53-62

On abstract self-adjoint boundary conditions

Vladimir A. Mikhailets

Methods Funct. Anal. Topology 7 (2001), no. 2, 7-12

Weak generalized limit and ergodic theorems

Vadim Mogilevskii, Aleksander Revenko

Methods Funct. Anal. Topology 7 (2001), no. 2, 52-67

Culler's algorithm for the group SL(2,Z)

A. Mozgova

Methods Funct. Anal. Topology 7 (2001), no. 4, 81-84

Ergodic properties of quadratic discrete dynamical systems on C*-algebras

F. M. Mukhamedov

Methods Funct. Anal. Topology 7 (2001), no. 1, 63-75

Boundary value problems with singular conditions on boundary components of small dimensions

L. P. Nizhnik

Methods Funct. Anal. Topology 7 (2001), no. 1, 76-81

On rank one singular perturbations of selfadjoint operators

L. P. Nizhnik

Methods Funct. Anal. Topology 7 (2001), no. 3, 54-66

Laguerre entire functions and Sturm-Liouville hypergroups

Piotr Oleszczuk

Methods Funct. Anal. Topology 7 (2001), no. 3, 67-79

Boundary value problems for 2x2 Dirac type systems with spectral parameter in boundary conditions

L. L. Oridoroga

Methods Funct. Anal. Topology 7 (2001), no. 1, 82-87

On finite dimensional representations of one algebra of Temperly-Lieb type

N. D. Popova

Methods Funct. Anal. Topology 7 (2001), no. 3, 80-92

On C*-algebra associated with ${\rm Pol}({\rm Mat}_ {2,2})_q$

Daniil Proskurin, Lyudmila Turowska

Methods Funct. Anal. Topology 7 (2001), no. 1, 88-92

On the support of the resolutions' of identity product

Artyom Pulemyotov

Methods Funct. Anal. Topology 7 (2001), no. 2, 75-80

On a Gaussian free measure on the space of distributions over the field of p-adic numbers

M. R. Sait-Ametov

Methods Funct. Anal. Topology 7 (2001), no. 2, 22-34

On representations of limit relations

V. S. Shulman

Methods Funct. Anal. Topology 7 (2001), no. 4, 85-86

A generalization of Gerisch's theorem on biorthogonal systems

Vladimir Strauss

Methods Funct. Anal. Topology 7 (2001), no. 4, 11-17

On a O*-representable algebras

A. Strelets

Methods Funct. Anal. Topology 7 (2001), no. 4, 6-10


All Issues